MathSciNet Relay Station
MathSciNet bibliographic data
MR354673 14G05 (14K15)
Hadano, Toshihiro On the conductor of an elliptic curve with a rational point of order $2$. Nagoya Math. J. 53 (1974), 199–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement